# SDR CA120726003

- Difficulty date: July 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 256A37411
- Condition: Sheared
- Location: Flap Drive
- Part time: 35,690 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING FLAP RETRACTION, THE FLIGHT CREW EXPERIENCED A FLAP SHUTDOWN WITH THE LT FLAP INDICATING 25 AND THE RT INDICATING 30 UNITS. THE ACFT TAXIED SAFELY TO THE GATE WHERE IT WAS MET BY MAINTENANCE.  MAINTENANCE FINDINGS AND ACTIONS ARE AS FOLLOWS. DURING INSPECTION DISCOVERED THE RT TEE ANGLE GEARBOX COUPLING SLEEVE AND TEE ANGLE GEARBOX SPLINE DRIVE BOTH SHEARED.  BOTH SHEARED PARTS WERE REPLACED AND THE SYS WAS TESTED SERVICEABLE IAW AMM 27-51-55. IT APPEARS THAT BOTH FAILED PARTS WERE ORIGINAL EQUIPMENT TO THE ACFT.  SPLINE, PN ON 256A3741-1 BN ON 2537475 COUPLING, PN ON 256A3745-1, BN ON 2418396.
